MathSciNet Relay Station
MathSciNet bibliographic data
MR3018 10.0X
Rosser, Barkley Explicit bounds for some functions of prime numbers. Amer. J. Math. 63, (1941). 211–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement